Proceedings of the Japan Academy, Series A, Mathematical Sciences

Selberg zeta functions and Ruelle operators for function fields

Shin-ya Koyama

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 67, Number 8 (1991), 255-259.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195511983

Digital Object Identifier
doi:10.3792/pjaa.67.255

Mathematical Reviews number (MathSciNet)
MR1137922

Zentralblatt MATH identifier
0749.11031

Subjects
Primary: 11R58: Arithmetic theory of algebraic function fields [See also 14-XX]
Secondary: 11M41: Other Dirichlet series and zeta functions {For local and global ground fields, see 11R42, 11R52, 11S40, 11S45; for algebro-geometric methods, see 14G10; see also 11E45, 11F66, 11F70, 11F72}

Citation

Koyama, Shin-ya. Selberg zeta functions and Ruelle operators for function fields. Proc. Japan Acad. Ser. A Math. Sci. 67 (1991), no. 8, 255--259. doi:10.3792/pjaa.67.255. https://projecteuclid.org/euclid.pja/1195511983


Export citation

References